Life-threatening interaction between complementary medicines: cyanide toxicity following ingestion of amygdalin and vitamin C.

@article{Bromley2005LifethreateningIB,
  title={Life-threatening interaction between complementary medicines: cyanide toxicity following ingestion of amygdalin and vitamin C.},
  author={J. Bromley and Brett G M Hughes and David C S Leong and Nicholas Alan Buckley},
  journal={The Annals of pharmacotherapy},
  year={2005},
  volume={39 9},
  pages={1566-9}
}
OBJECTIVE To describe a case of severe accidental cyanide poisoning following a single ingestion of amygdalin with therapeutic intent. CASE SUMMARY A 68-year-old patient with cancer presented to the emergency department shortly after her first dose (3 g) of amygdalin with a reduced Glasgow Coma Score, seizures, and severe lactic acidosis requiring intubation and ventilation. The patient also ingested 4800 mg of vitamin C per day. She responded rapidly to hydroxocobalamin treatment. The… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 3 times over the past 90 days. VIEW TWEETS
23 Extracted Citations
0 Extracted References
Similar Papers

Citing Papers

Publications influenced by this paper.
Showing 1-10 of 23 extracted citations

Similar Papers

Loading similar papers…